MathSciNet Relay Station
MathSciNet bibliographic data
MR370590 57A10
Loveland, L. D. Some universally pierced arcs in $E\sp{3}$. Proc. Amer. Math. Soc. 49 (1975), 469–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement